# SDR ASAA2024072951452

- Difficulty date: July 29, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 63,388 hours, 18,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHTS INOP AT ROWS 9ABC AND 11ABC. GROUNDED - YES. REMOVED AND INSTALLED SERVICEABLE POWER SUPPLY BATTERY PACK, OPS CHECK GOOD IAW B737-800 AMM 33-51-06-900-805.
